Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Inside of nose hurts, dry, bleeding when blowing nose. Should I stop using Otrivin?

I have strep throat and am currently taking a 10 day course of antibiotics. Doctor also recommended i use a nasal spray for congestion and post nasal drip . I have been using otrivin saline sea water and aloe spray for 3 days. Today the inside of my nose hurts, its very dry inside & blood comes out when i blow my nose. Should i stop using the spray? Any other recommendations? Im not really fond of nasal sprays, but if thats the best thing, then be it. Thank you!
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  326
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
hello. it is likely that you have a nose infection and i would recommend you continue your antibiotics, please stop the sprays, instead you can start on saline nasal drops and steam inhalation 3-4 times a day, which will reduce the dryness and crusting. please meet your ENT doctor again for further advice. thanks
Answered: Mon, 6 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor